# SDR SWAA2019073135441

- Difficulty date: July 19, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 38,411 hours, 23,019 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C168820
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR OVER EXTENDED AND WOULD NOT FIT INTO PLATE PROPERLY.  CLEARED OBSTRUCTION FROM GIRT BAR AND DOOR SLIDE PER SIP.
